Theoretical Economics Letters

Vol.4 No.6(2014), Paper ID 47480, 7 pages

DOI:10.4236/tel.2014.46063

 

Note on Fully Modified Estimation for Three-Regime Threshold Cointegration Model

 

Chien-Ho Wang

 

Department of Economics, National Taipei University, New Taipei City, Taiwan

 

Copyright © 2014 Chien-Ho Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Wang, C. (2014) Note on Fully Modified Estimation for Three-Regime Threshold Cointegration Model. Theoretical Economics Letters, 4, 506-512. doi: 10.4236/tel.2014.46063.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.